# SDR 03FDEA01006

- Difficulty date: June 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD TRAILING EDGE FLAP, OUTBOARD AFT HINGE FITTING FOUND PIVOT BEARING MOUNT HOLE INBOARD SIDE CORRODED (FLAP SIDE).  REPAIR CARRIED OUT AS PER SRM 51-21-01 VOL 2 AND FEDEX EA 1-5750-69357 WINGS -   TRAILING EDGE & TRALING EDGE DEVICES - LT INBOARD FLAP HINGE BRACKET REPAIR.
